Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Child have fever. Had vaccination. Doesn't sleep properly after vaccination. What to do?

I am Father of a Baba and he is about 2.5 months. TodaY he got his 3rd vaccination as scheduled.
He sleept after vaccination and when he awokup he started crying but it was normal to me , he got fever and motion on today after vacci: and he is not sleep again around last 10 to 12 hrs. Some times tries to sleep certainly some one comes and he distrubed and the major pblm powerloss or power shortage in pakistan , this pbl has no time when the power will be available or unavailable that causes my son unrest ... Sujjest me to calm down him to rest . Thanking you
Asked On : Sat, 6 Apr 2013
Answers:  2 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

It is common for children to be irritable after vaccination.

Power cut and the hot weather might have added to the problem.

Paracetamol prescribed by your doctor may be useful to bring down the pain.

Some times excessive crying is seen with pertussis vaccination which is a component of DPT.

Hope this helps.
Take care.
Answered: Thu, 25 Apr 2013
I find this answer helpful
Pediatrician Dr. Himanshi Kashyap's  Response

It appears that your son was given the regular DPT +OPV shot and hence the fever.

The fever due to vaccination will settle down in 3 can give him painkillers like paracetamol to relief his fever and pain.You could also do cold sponging at the area of injection.

You could also opt for painless vaccine next time which leads to no fever and pain post vaccination.

Power issues can be sorted out by using invertors/generators at home .

Take Care.
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor